|
|
Publications in Math-Net.Ru
-
Semi-norms and continuity modules of functions defined on a segment
Zap. Nauchn. Sem. POMI, 276 (2001), 155–203
-
Approximation of functions on standard simplexes
Dokl. Akad. Nauk, 324:4 (1992), 734–737
-
Properties of functions, and growth of the derivatives of the approximating polynomials
Dokl. Akad. Nauk SSSR, 212:1 (1973), 19–22
-
Some remarks on the roots of ultraspherical polynomials
Zh. Vychisl. Mat. Mat. Fiz., 10:1 (1970), 183–187
-
Saturation theory converse problem
Mat. Zametki, 6:5 (1969), 583–590
-
Certain cases when Fourier sums give best order approximation
Dokl. Akad. Nauk SSSR, 183:6 (1968), 1254–1257
-
Approximation of discontinuous functions by Fourier sums
Dokl. Akad. Nauk SSSR, 180:5 (1968), 1033–1036
-
A two-sided estimate for the Lebesgue function of the Lagrange interpolation process with Jacobi nodes
Izv. Vyssh. Uchebn. Zaved. Mat., 1967, no. 11, 67–74
-
Approximation of functions by Fourier–Jacobi sums
Dokl. Akad. Nauk SSSR, 166:1 (1966), 9–10
-
The Gibbs phenomenon for certain summation processes for Fourier series
Dokl. Akad. Nauk SSSR, 162:6 (1965), 1215–1218
-
Approximation of continuous functions by partial sums of a Fourier–Hermite series
Izv. Akad. Nauk SSSR Ser. Mat., 28:6 (1964), 1237–1250
-
On the Lozinsky theorem
Dokl. Akad. Nauk SSSR, 117:1 (1957), 32–35
-
On the theory of approximation of functions by linear combinations of Sturm–Liouville characteristic functions
Dokl. Akad. Nauk SSSR, 114:2 (1957), 263–266
-
On the mutual relation between the integral of Denjoy in the narrow and in the wide sense
Uspekhi Mat. Nauk, 12:6(78) (1957), 161–168
-
Viktor Solomonovich Videnskii (on his 80th birthday)
Uspekhi Mat. Nauk, 57:5(347) (2002), 182–186
-
Sergei Mikhailovich Lozinskii (on his sixtieth birthday)
Uspekhi Mat. Nauk, 30:2(182) (1975), 229–234
-
Letter to the editors
Izv. Vyssh. Uchebn. Zaved. Mat., 1969, no. 1, 109–110
-
Nikolai Aleksandrovich Sapogov (on his fiftieth birthday)
Uspekhi Mat. Nauk, 21:2(128) (1966), 259–260
© , 2025